# SDR AALA201709139028

- Difficulty date: September 6, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 20,888 hours, 17,509 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086119005
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT MAIN CABIN FLOORBEAM SPLICE AT FRAME 90, BETWEEN Y0 AND -Y160.  REPLACED THE FLOORBEAM SPLICE IAW DRAWING 170-65660-447.
